# SDR MWEA97694

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHK, FOUND 3 INCH CRACK BETWEEN RIVETS ON RT PYLON ATTACH ANGLE FS 1019.  MTC REPAIRED IAW SRM 54-04 FIG 10.
